Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 12, NWS Green Bay, WI

June 18, 2018Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jun 18, 2018, 11:30 AM CDT for Waupaca County, Wisconsin. It took effect at Jun 19, 2018, 1:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 18, 2018, 11:30 AM CDT (16:30 UTC)
In effect from
Jun 19, 2018, 1:00 AM CDT
Expired
Jun 23, 2018, 4:00 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Waupaca County, WI

The river

Written for the forecast point Little Wolf River at Royalton (ROYW3). The gauge peaked at 3.78 ft at Jun 20, 2018, 8:00 PM CDT.

actionminormoderate246806/1806/1906/2006/2106/2206/2306/24
Action stage
4 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04080000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

202 
WGUS43 KGRB 181630
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1130 AM CDT Mon Jun 18 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Little Wolf River at Royalton affecting Waupaca County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC135-190730-
/O.NEW.KGRB.FL.W.0012.180619T0600Z-180623T0900Z/
/ROYW3.1.ER.180619T0600Z.180620T1800Z.180622T1500Z.NO/
1130 AM CDT Mon Jun 18 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Little Wolf River at Royalton.
* At 11:00 AM Monday the stage was 3.0 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 6.7 feet by Wednesday early afternoon. The
  river will fall below flood stage by late Friday morning.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
2 follow-up statements
599 
WGUS83 KGRB 190149
FLSGRB

Flood Statement
National Weather Service Green Bay WI
849 PM CDT Mon Jun 18 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Little Wolf River at Royalton affecting Waupaca County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC135-191649-
/O.EXT.KGRB.FL.W.0012.180620T0600Z-180622T0600Z/
/ROYW3.1.ER.180620T0600Z.180620T1800Z.180621T1200Z.NO/
849 PM CDT Mon Jun 18 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Monday the stage was 3.3 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Wednesday morning and 
  continue to rise to near 5.2 feet by Wednesday early afternoon. The
  river will fall below flood stage by Thursday morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
359 
WGUS83 KGRB 191638
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1138 AM CDT Tue Jun 19 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Little Wolf River at Royalton AFFECTING Waupaca County
  
  Waupaca River near Waupaca AFFECTING Waupaca County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC135-191708-
/O.CAN.KGRB.FL.W.0012.000000T0000Z-180622T0600Z/
/ROYW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1138 AM CDT Tue Jun 19 2018

The Flood Warning is cancelled for
  The Little Wolf River at Royalton.
* At 11:00 AM Tuesday the stage was 3.4 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river will crest below flood stage at 4.0 feet 
  tomorrow morning.
* Impacts at 4.0 feet. There is minor lowland flooding.  Flood stage 
  is at 5 feet.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC135-191708-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-180621T0800Z/
/WPCW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1138 AM CDT Tue Jun 19 2018

The Flood Warning is cancelled for
  The Waupaca River near Waupaca.
* At 10:45 AM Tuesday the stage was 3.8 feet. 
* Flood stage is 6.0 feet. 
* Forecast...the river will crest below flood stage at 4.6 feet 
  tomorrow morning.
* Impacts at 5.0 feet. There is minor lowland flooding.  Flood stage 
  is at 6 feet.  

&&

LAT...LON 4447 8921 4433 8885 4427 8886 4434 8921


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:03 AM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 18, 6:03 AM CDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
603 AM CDT Mon Jun 18 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 316 AM CDT Mon Jun 18 2018

Surface cold front has entered northwest part of forecast area and
is only slowly moving south as upper flow is nearly parallel. Weak
shortwaves in westerly flow bringing a couple more waves of
convection to the area in the next 30 hours, with the heaviest
this morning. Will continue Flash Flood Watch this morning for
central Wisconsin. Monday high temps will be at least 10-15 deg
cooler than Sunday most areas under the clouds and periodic rain.

The front will continue its slow slide south, but another wave
will bring more showers/storms by Tuesday morning, especially
across southern Wisconsin. With the clouds and rain, high temps on
Tuesday will be warmer across the far north.

.LONG TERM...Tuesday Night Through Sunday
Issued at 316 AM CDT Mon Jun 18 2018

Model consensus has jogged a little north for precip chances
Tuesday night as areas of showers/storms develop north of the
surface boundary situated across southern WI. While most of the
area looks to stay dry, will keep a chance for showers/storms
across the far south through the night.

Drier air works into the area on Wednesday as the boundary gets
pushed well to our south and high pressure ridging slides over
the Great Lakes. This high pressure will keep things dry across
the area into Thursday night or Friday morning. Then, a vertically
stacked low pressure system will move from the central Plains
mid-week to the western Great Lakes late in the week. Models are
actually in decent agreement showing the low/trough arriving in
northern IL Friday night, then drifting into Lower Michigan on
Saturday. Still some time for timing to change, but this system
looks to bring the chance for showers and a few storms to the
area late Friday into Saturday, but the majority of the activity
(including any severe weather chances) will remain south of the
area.

High temps look to be above normal Wednesday and Thursday, then
drop to near or below normal Friday/Saturday across central and
east central WI due to cloud cover and rain chances, but could
remain above normal over the north where less cloud/rain is
expected. A few chilly nights (lows in the middle to lower 50s)
are expected across northern WI mid-week.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 600 AM CDT Mon Jun 18 2018

Showers and embedded thunderstorms will continue across parts of
central and east-central Wisconsin this morning.

The combination of the rain and the arrival of a cold front will
cause ceilings to lower to MVFR/IFR this morning, but some
improvement should occur during the late morning and afternoon.
VFR conditions should prevail from late afternoon into the
evening.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for WIZ018>020-
030-031-035>037.

&&

SHORT TERM.....JKL
LONG TERM......Bersch
AVIATION.......JKL
Hazardous weather outlook, Jun 18, 11:13 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1113 AM CDT Mon Jun 18 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191615-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1113 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Recent rainfall will cause some streams and rivers to rise above
bankfull, but significant flooding is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a chance of thunderstorms on Friday into the weekend.
Severe weather is not expected at this time.

Streams and rivers will continue to rise in some areas from
recent rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-191615-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1113 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a chance of thunderstorms late in the week.

RDM/Eckberg

In the hours before

Local storm report, Jun 18, 6:10 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HEAVY RAIN       2 SW MANITOWOC          44.06N 87.69W
06/18/2018  M2.12 INCH       MANITOWOC          WI   TRAINED SPOTTER

            OVERNIGHT RAINFALL TOTAL

0609 AM     HEAVY RAIN       NEWTON                  43.99N 87.73W
06/18/2018  M2.53 INCH       MANITOWOC          WI   TRAINED SPOTTER

&&

TIMMU
Local storm report, Jun 18, 6:13 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       CHILTON                 44.03N 88.16W
06/18/2018  M2.30 INCH       CALUMET            WI   TRAINED SPOTTER

&&
Local storm report, Jun 18, 7:46 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
746 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HEAVY RAIN       4 N IOLA                44.56N 89.11W
06/18/2018  M4.66 INCH       WAUPACA            WI   TRAINED SPOTTER

            STORM TOTAL SINCE FRIDAY. 2.83 INCHES OVER THE LAST 24
            HOURS.

&&

ECKBERG
Local storm report, Jun 18, 7:50 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       NEENAH                  44.18N 88.44W
06/18/2018  M4.15 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            STORM TOTAL SINCE FRIDAY. 2.68 INCHES OVER THE LAST 24
            HOURS.

&&

ECKBERG
Local storm report, Jun 18, 8:51 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     CRIVITZ                 45.23N 88.01W
06/17/2018                   MARINETTE          WI   LAW ENFORCEMENT

            FEW TREES DOWN IN CRIVITZ. TIME ESTIMATED BY RADAR.

&&

ECKBERG
Local storm report, Jun 18, 9:38 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     HEAVY RAIN       KAUKAUNA                44.28N 88.27W
06/18/2018  M3.05 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            FROM 9 PM SUNDAY THROUGH 8AM MONDAY

&&

RICHM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementGRBLincoln, Marathon, Portage, Wood39 min
Jun 17, 7:17 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood88 min
Jun 17, 7:20 PM CDTSevere Thunderstorm WarningGRBLanglade40 min
Jun 17, 8:11 PM CDTSpecial Marine WarningGRB2 hr
Jun 17, 8:16 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto, Shawano59 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningGRBMarinette31 min
Jun 17, 8:51 PM CDTSpecial Weather StatementGRBDoor54 min
Jun 17, 9:12 PM CDTSevere Thunderstorm WarningGRBBrown, Menominee, Oconto, Shawano51 min
Jun 17, 9:19 PM CDTSpecial Marine WarningGRB116 min
Jun 17, 9:24 PM CDTTornado WarningGRBOconto, Shawano24 min
Jun 17, 10:01 PM CDTSpecial Weather StatementGRBBrown, Kewaunee59 min
Jun 17, 10:25 PM CDTSpecial Weather StatementGRBWaupaca65 min
Jun 17, 10:56 PM CDTSpecial Weather StatementGRBOutagamie, Portage, Waupaca, Waushara, Winnebago, Wood49 min
Jun 17, 11:48 PM CDTSpecial Weather StatementGRBWinnebago27 min
Jun 18, 12:19 AM CDTSpecial Weather StatementGRBCalumet, Manitowoc41 min
Jun 18, 12:51 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 3 more84 min
Jun 18, 2:43 AM CDTAreal Flood AdvisoryGRBOutagamie, Portage, Waupaca, Waushara, Winnebago, Wood6 hr
Jun 18, 10:21 AM CDTRiver Flood WarningGRBOneida35 hr
Jun 18, 11:32 AM CDTRiver Flood WarningGRBWaupaca3 days
Jun 18, 3:52 PM CDTRiver Flood AdvisoryGRBOneida36 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.